Defining relations of the classical unitary group over the ring of dual numbers.
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1995), pp. 74-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_6_a9,
author = {Zh. S. Satarov},
title = {Defining relations of the classical unitary group over the ring of dual numbers.},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--81},
year = {1995},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_6_a9/}
}
Zh. S. Satarov. Defining relations of the classical unitary group over the ring of dual numbers.. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1995), pp. 74-81. http://geodesic.mathdoc.fr/item/IVM_1995_6_a9/